MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXTENSION, DUAL 4 CHANNEL 30CM; SCS LEAD EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION EXTENSION, DUAL 4 CHANNEL 30CM; SCS LEAD EXTENSION
Model Number 3343
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 2 of 2.Reference mfr.Report# 1627487-2019-02519, 1627487-2019-02521(device migration).It was reported that the patient had high impedances on the lead and extension during intra-operative testing after an ipg replacement.The lead and extension were explanted and replaced to address the high impedance.It was reported that effective therapy was restored post-operatively.

Brand Name
EXTENSION, DUAL 4 CHANNEL 30CM
Common Device Name
SCS LEAD EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8376421
Report Number1627487-2019-02519
Device Sequence Number1599287
Product Code LGW
UDI-Device Identifier05414734402095
UDI-Public05414734402095
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2016
Device Model Number3343
Device Catalogue Number3343
Device Lot Number4496475
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91